# SDR DJFA2004024

- Difficulty date: September 29, 2004
- Submitted: October 7, 2004
- Operation: Air carrier
- Aircraft: N583CW
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600123
- Aircraft time: 5,571 hours, 5,610 cycles
- Engine: Pwa JT15D5
- Engine time: 4,351 hours, 3,248 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 310261402
- Part serial: 1GAT57
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING TEST FLIGHT FROM CGF, LEFT ENGINE OIL PRESSURE DECREASED INTO THE RED ARC, LEFT ENGINE WAS SECURED.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED OIL PUMP PART NUMBER 3102614-02 SERIAL NUMBER 1GAT57 IN ACCORDANCE WITH MAINTENANCE MANUAL AND INSTALLED OIL PUMP PART NUMBER 3104289-01 SERIAL NUMBER 8W081.  OIL WAS SERVICED.  FUNCTION AND LEAK CHECK WERE SATISFACTORY.  AIRCRAFT WAS RETURNED TO SERVICE.
